Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/33029

Nonparametric estimate of spectral density functions of sample covariance matrices: A first step

Authors Jing, Bing-Yi View this author's profile
Pan, G.
Shao, Q.M. View this author's profile
Zhou, W. HKUST affiliated (currently or previously)
Issue Date 2010
Source Annals of Statistics , v. 38, (6), 2010, p. 3724-3750
Summary The density function of the limiting spectral distribution of general sample covariance matrices is usually unknown.We propose to use kernel estimators which are proved to be consistent. A simulation study is also conducted to show the performance of the estimators. © Institute of Mathematical Statistics, 2010.
Subjects
ISSN 0090-5364
Language English
Format Article
Access View full-text via DOI
View full-text via Scopus
View full-text via Web of Science
Find@HKUST